I have anxiety induced nausea which isn't everyday any longer thank goodness! I have three different anti nausea drugs to give a try. I've used compazine for a long long time and like that the best. I don't get drowsy and it works. Most Dr.'s don't like to prescribe it because of the possible side effects. I also have phenergan but I can only take it at night because it puts me right to sleep. Now I have Zofran which I took last night and it did basically nothing for my nausea and I ended up getting a bad stomach ache afterwards! Not good.
I have valium which I like to take when I feel the anxiety rise and nausea isn't too bad. I only take 2.5mg and that usually gets me by for many hours.
Have any of you tried any of those anti nausea drugs and which ones did you like?
Stemitel ( think it is spelled ) is one I take. Don't ask me if it works or not. To me it just like a comfort tablet. Doesn't knock me out or anything. Have it three times a day. My main reason was emetaphobia ( fear of throwing up ). Hence I was given that with the other million tablets I take.
Thanks Ryan! I love my compazine and I'm going to stick with it. I tried taking the Zofran the other night for anxiety induced nausea and it did NOTHING! But then I was too scared to take a compazine on top of it.
On my really bad times if I have alot of anxiety and nausea with it, I'll take 2.5mg of valium and a 10mg pill of compazine and I'm good.
I took Compazine when I had nausea from Depakoate years ago and it had no effect. That long term side effect is of potential concern from it and all the anti-nausea medications that deal with the dopamine system. They should be taken if neccessary and of course some people do need them. I have tardive dyskinesia from anti-psychotics and I take Zofran to control it. I don't know if it has an anti-anxiety effect but it has an antipsychotic effect (which is documented) and for me a mood stabilization effect. The drawbacks I find are nausea, sedation and low blood pressure. It sounds strange that an anti-nausea medication can cause nausea (it was originally designed for nausea from chemotherapy) but I found a way around the problem was to take it with food. Then it stopped. However, it does a fair amount of side effects. I'm not aware of it being stimulating. I often have to sleep it off.
If the Valium is working for you I'd stick with that. That's a standard anti-anxiety medication and if your nausea only comes on with anxiety attacks should control it. See how it works for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.